# SDR COMA0360507

- Difficulty date: November 18, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N975CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7150
- Aircraft time: 17,966 hours, 16,315 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: DL2428M4
- Part serial: 1091
- Condition: Malfunctioned
- Location: Lt Elevator
- Part time: 8,855 hours, 8,472 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR CONTROLS STIFF.  REPLACED THE LEFT ELEVATOR PITCH FEEL ACTUATOR.
